ON THE EXISTENCE OF SOLUTIONS FOR A HADAMARD-TYPE FRACTIONAL INTEGRO-DIFFERENTIAL INCLUSION

Authors

  • A. Cernea Faculty of Mathematics and Computer Science, University of Bucharest, Academiei 14, 010014 Academy of Romanian Scientists, Splaiul Independen¸tei 54, 050094 Bucharest, Romania

Abstract

We study a class of fractional integro-differential inclusions with nonlocal fractional integral boundary conditions and we establish a Filippov type existence result in the case of nonconvex set-valued maps.

Author Biography

A. Cernea, Faculty of Mathematics and Computer Science, University of Bucharest, Academiei 14, 010014 Academy of Romanian Scientists, Splaiul Independen¸tei 54, 050094 Bucharest, Romania

Department of Mathematics, Professor

Downloads

Published

2016-11-28

How to Cite

Cernea, A. (2016). ON THE EXISTENCE OF SOLUTIONS FOR A HADAMARD-TYPE FRACTIONAL INTEGRO-DIFFERENTIAL INCLUSION. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 6(2), 67-72. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/419

Issue

Section

Research Article